Hits:
Indexed by:期刊论文
Date of Publication:2009-02-01
Journal:INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL
Included Journals:SCIE、Scopus
Volume:5
Issue:2
Page Number:323-335
ISSN No.:1349-4198
Key Words:Adaptive fuzzy control; Unknown interconnected function; Nonlinear systems
Abstract:In this paper, a robust adaptive fuzzy control algorithm is proposed for a class of nonlinear multiple-input-multiple-output (MIMO) systems with unknown interconnected functions. In the controller design, the robust control terms are used to compensate the approximation errors, which can improve robustness of the systems. The developed control algorithm overcomes the singularity problem of nonlinear MIMO systems. Using Lyapunov method, it is shown that the proposed algorithm ensures that all the signals in the closed-loop system are bounded. A simulation example is given to show the effectiveness of the proposed techniques.